Smooth density of canonical stochastic differential equation with jumps
From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque no. 327  (2009), p. 69-91
@incollection{AST_2009__327__69_0,
     author = {Kunita, Hiroshi},
     title = {Smooth density of canonical stochastic differential equation with jumps},
     booktitle = {From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut},
     editor = {Dai Xianzhe and L\'eandre R\'emi and Xiaonan Ma and Zhang Weiping},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {327},
     year = {2009},
     pages = {69-91},
     zbl = {1206.60056},
     mrnumber = {2642353},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__327__69_0}
}
Kunita, Hiroshi. Smooth density of canonical stochastic differential equation with jumps, in From probability to geometry (I) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 327 (2009), pp. 69-91. http://www.numdam.org/item/AST_2009__327__69_0/

[1] K. Bichteler, J.-B. Gravereaux & J. Jacod - Malliavin calculus for processes with jumps, Stochastics Monographs, vol. 2, Gordon and Breach Science Publishers, 1987. | MR 1008471 | Zbl 0706.60057

[2] J.-M. Bismut - "Calcul des variations stochastique et processus de sauts", Z. Wahrsch. Verw. Gebiete 63 (1983), p. 147-235. | Article | MR 701527 | Zbl 0494.60082

[3] T. Fujiwara & H. Kunita - "Stochastic differential equations of jump type and Lévy processes in diffeomorphisms group", J. Math. Kyoto Univ. 25 (1985), p. 71-106. | Article | MR 777247 | Zbl 0575.60065

[4] T. Fujiwara & H. Kunita, "Canonical SDE's based on semimartingales with spatial parameters. I. Stochastic flows of diffeomorphisms", Kyushu J. Math. 53 (1999), p. 265-300. | Article | MR 1713104 | Zbl 0951.60075

[5] N. Ikeda & S. Watanabe - Stochastic differential equations and diffusion processes, second ed., North-Holland Mathematical Library, vol. 24, North-Holland Publishing Co., 1989. | Zbl 0684.60040

[6] Y. Ishikawa & H. Kunita - "Malliavin calculus on the Wiener-Poisson space and its application to canonical SDE with jumps", Stochastic Process. Appl. 116 (2006), p. 1743-1769. | Article | MR 2307057 | Zbl 1107.60028

[7] T. Komatsu & A. Takeuchi - "On the smoothness of PDF of solutions to SDE of jump type", Int. J. Differ. Equ. Appl. 2 (2001), p. 141-197. | MR 1930241 | Zbl 1045.60054

[8] S. G. Kou & J. Wang - "Option pricing under double exponential jump diffusion model", Management Science 50 (2004), p. 1178-1192. | Article

[9] H. Kunita - Stochastic flows and stochastic differential equations, Cambridge Studies in Advanced Mathematics, vol. 24, Cambridge University Press, 1990. | MR 1070361 | Zbl 0743.60052

[10] H. Kunita, "Stochastic differential equations based on Lévy processes and stochastic flows of diffeomorphisms", in Real and stochastic analysis, Trends Math., Birkhäuser, 2004, p. 305-373. | Article | MR 2090755 | Zbl 1082.60052

[11] H. Kunita & S. Watanabe - "On square integrable martingales", Nagoya Math. J. 30 (1967), p. 209-245. | Article | MR 217856 | Zbl 0167.46602

[12] S. Kusuoka & D. Stroock - "Applications of the Malliavin calculus. I", in Stochastic analysis (Katata/Kyoto, 1982), North-Holland Math. Library, vol. 32, North-Holland, 1984, p. 271-306. | MR 780762 | Zbl 0546.60056

[13] R. Léandre - "Régularité de processus de sauts dégénérés", Ann. Inst. H. Poincaré Probab. Statist. 21 (1985), p. 125-146. | Numdam | MR 798891 | Zbl 0567.60056

[14] R. Léandre, "Régularité de processus de sauts dégénérés. II", Ann. Inst. H. Poincaré Probab. Statist. 24 (1988), p. 209-236. | Numdam | MR 953118 | Zbl 0669.60068

[15] R. Léandre, "Malliavin calculus of Bismut type for Poisson processes without probability", to appear in the "Fractional systems", a special issue of Journal européen des systèmes automatisés, J. Sabatier et al. eds., 2008.

[16] R. Merton - "Option pricing when underlying stock returns are discontinuous", J. Financial Economics 3 (1976), p. 125-144. | Article | Zbl 1131.91344

[17] J. Norris - "Simplified Malliavin calculus", in Séminaire de Probabilités, XX, 1984/85, Lecture Notes in Math., vol. 1204, Springer, 1986, p. 101-130. | Article | Numdam | MR 942019 | Zbl 0609.60066

[18] D. Nualart - The Malliavin calculus and related topics, Probability and its Applications (New York), Springer, 1995. | Article | MR 1344217 | Zbl 0837.60050

[19] J. Picard - "On the existence of smooth densities for jump processes", Probab. Theory Related Fields 105 (1996), p. 481-511. | Article | MR 1402654 | Zbl 0853.60064

[20] K. Sato - Lévy processes and infinitely divisible distributions, Cambridge Univ. Press, 1999. | MR 1739520 | Zbl 0973.60001